# SDR UIEA2020100502170

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,544 hours, 22,218 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT, NO FAULTS FOUND, COULD NOT DUPLICATE.  APU STARTED ON GROUND. NO FAULTS FOUND.  OPS CHECK, REF AMM 49-00-00.
